MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET
Model Number 011-MC3316
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The incident involved a 6" (15cm) appx 0.33ml, smallbore bifuse extension set w/2 microclave¿ clear, 3 clamps, rotating luer.The reporter stated that the microclave was found to be leaking noradrenaline from the screw thread on isolated devices.Testing on samples from the same batch by the customer found that the leaks were not repeatable.There was patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
The complaint of leaks on item 011-mc3316 could not be confirmed by investigation since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) for lot 10985830 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16565106
Report Number9617594-2023-00113
Device Sequence Number5497953
Product Code FMG
UDI-Device Identifier00840619043230
UDI-Public(01)00840619043230(17)271001(10)10985830
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011-MC3316
Device Catalogue Number011-MC3316
Device Lot Number10985830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORADRENALINE, UNK MFR
Patient SexUnknown